Some remarks on Malliavin's comparison lemma and related topics
Séminaire de probabilités de Strasbourg, Volume 12 (1978), pp. 446-456.
@article{SPS_1978__12__446_0,
     author = {Taylor, John C.},
     title = {Some remarks on {Malliavin's} comparison lemma and related topics},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {446--456},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {12},
     year = {1978},
     zbl = {0382.60083},
     mrnumber = {520019},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1978__12__446_0/}
}
TY  - JOUR
AU  - Taylor, John C.
TI  - Some remarks on Malliavin's comparison lemma and related topics
JO  - Séminaire de probabilités de Strasbourg
PY  - 1978
DA  - 1978///
SP  - 446
EP  - 456
VL  - 12
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1978__12__446_0/
UR  - https://zbmath.org/?q=an%3A0382.60083
UR  - https://www.ams.org/mathscinet-getitem?mr=520019
LA  - en
ID  - SPS_1978__12__446_0
ER  - 
%0 Journal Article
%A Taylor, John C.
%T Some remarks on Malliavin's comparison lemma and related topics
%J Séminaire de probabilités de Strasbourg
%D 1978
%P 446-456
%V 12
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1978__12__446_0
Taylor, John C. Some remarks on Malliavin's comparison lemma and related topics. Séminaire de probabilités de Strasbourg, Volume 12 (1978), pp. 446-456. http://www.numdam.org/item/SPS_1978__12__446_0/

[1] Azencott, R. Methods of localization and diffusions on manifolds. Unpublished manuscript.

[2] Azencott, R. Behaviour of diffusion semi-groups at infinity, Ball. Soc. Math. France 102 (1974), 193-240. | Numdam | MR | Zbl

[3] Dambis, K.E. On the decomposition of continuous submartingales, Theory Prob. and Appl. 10 (1965), 401-410. | MR | Zbl

[4] Doob, J.L. Stochastic processes, John Wiley & Sons Inc., New York, London, Sydney, 1953. | Zbl

[5] Girsanov, I.V. On Ito's stochastic integral, Soviet Math. 2 (1961), 506-509 [Dokl. Akad. Nauk SSR 138 (1961), 18-21]. | MR | Zbl

[6] Khas'Minskii, R.S.Ergodic properties of recurrent diffusion processes, Theory Prob. and Appl. 5 (1960), 179-196. | MR | Zbl

[7] Malliavin, P. Asymptotic of the Green's function of a Riemannian manifold and Ito's stochastic integrals, Proc. Nat. Acad. Sci. U.S.A. 71 (1974),381-383. | Zbl

[8] Malliavin, M.P. and Malliavin, P. Factorisation et lois limites de la diffusion horizontale au-dessus d'un espace riemannien symétrique, in Springer Lecture Notes 404, Springer-Verlag, Berlin, Heidelberg, New York, 1974. | MR | Zbl

[9] Meyer, P.A... Démonstration probabiliste de certaines inégalités de LITTLEWOOD-PALEY, in Seminaire de probabilités X, Springer Lecture Notes 511, Springer-Verlag, Berlin, Heidelberg, New York, 1976. | Numdam | Zbl

[10] Meyer, P.A. Un cours sur les intégrales stochastiques, Ibid. | Numdam | Zbl

[11] Meyers, N. and Serrin, J., The exterior Dirichlet problem for second order elliptic partial differential equations, J. Math. and Mech. 9 (1960), 513-538. | MR | Zbl

[12] Priourret, P. Processus de diffusion et equations différentielles stochastiques, in Springer Lecture Notes 390, Springer-Verlag, Berlin, Heidelberg, New York, 1973. | MR | Zbl

[13] Skorohod, A.V. Studies in the theory of random processes, Addison-Wesley, Reading Mass., 1965. | MR | Zbl

[14] Yamada, T. On a comparison theorem for solutions of stochastic differential equations and its applications, J. Math. Kyoto Univ., 13 (1973), 497-512. | MR | Zbl